Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 79, 2020 Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v78.i9.10
pages 743-458

NONLINEAR FUNCTIONS OF COMPLICATION FOR SYMMETRIC STREAM CIPHERS

A. A. Kuznetsov
V. Karazin National University of Kharkiv, 4 Svobody Sq., Kharkiv 61022, Ukraine
A. V. Potii
V. Karazin National University of Kharkiv, 4 Svobody Sq., Kharkiv 61022, Ukraine
N. A. Poluyanenko
Institute of Information Technologies, 12 Bakulina St., Kharkiv 61166, Ukraine
I. V. Stelnik
State Service of Ukraine on Special Communication and Information Protection, Kyiv, Ukraine

ABSTRAKT

Currently, the nonlinear Boolean functions are being investigated very actively around the world. However, many open questions remain in this area. The theory of nonlinear Boolean functions suitable for use in robust cryptographic algorithms is largely incomplete. Despite the presence of numerous publications on these topics, many issues related to the interrelation of design characteristics affecting the performance of the generator and its cryptographic characteristics are still open. The generation of a special type of sequences, called de Brain sequences, with minimal hardware and software costs, the rationale for their use as non-linear functions of the complexity of stream encryption systems, is the main theme of this work. The paper presents estimates of cryptographic indicators of nonlinear complexity functions of iterative bit sequence generators with various characteristics of the generated sequence, such as linear complexity and autocorrelation.

REFERENZEN

  1. Marcus Schafheutle, A First Report on the Stream Cipher SNOW. http://www.cryptonessie.org.

  2. Berbain, C., Billet, O., Canteaut, A., Courtois, N. et al., (2005) , Decim – A new Stream Cipher for Hardware applications, ECRYPT Stream Cipher Project Report 2005/004. Available at: http://www.ecrypt.eu.org/stream/.

  3. Kiyomoto, S., Tanaka, T., and Sakurai, K., (2007) , A word-oriented stream cipher using clock control, Workshop Record of SASC, pp.260-274, January 2007 [Electronic resource]. – Available at: https://www.cosic.esat.kuleuven.be/ecrypt/stream/papersdir/2007/029.pdf.

  4. The eSTREAM Project – eSTREAM Phase 3. SOSEMANUK (Portfolio Profile 1). [Electronic resource]. – Available at: http://www.ecrypt.eu.org/ stream /sosemanukpf.html.

  5. The eSTREAM Project – eSTREAM Phase 3. Grain (Portfolio Profile 2). [Electronic resource]. – Available at: http://www.ecrypt.eu.org/stream/ grainpf.html.

  6. The eSTREAM Project – eSTREAM Phase 3. MICKEY (Portfolio Profile 2). [Electronic resource]. – Available at: http://www.ecrypt.eu.org/stream/ mickeypf.html.

  7. The eSTREAM Project – eSTREAM Phase 3. Trivium (Portfolio Profile 2). [Electronic resource]. – Available at: http://www.ecrypt.eu.org/stream/triviumpf.html.

  8. Dabrowski, P., Łabuzek, G., Rachwalik, T., and Szmidt, J., (2013) , Searching for Nonlinear Feedback Shift Registers with Parallel Computing, [Electronic resource]. URL: https://eprint.iacr.org/2013/542.pdf (accessed on: 07.10.2016).

  9. Fredricksen, H.A., (1982) , Survey of full length nonlinear shift register cycle algorithms, SIAM Review, 24(2), pp. 195-221.

  10. Jansen, C.J., (1989) , Investigations on Nonlinear Stream Cipher Systems: Construction and Evaluation Methods, Ph.D. Thesis, Technical University of Delft.

  11. Jansen, C.J. , The maximum order complexity of sequence ensembles, Lecture Notes in Computer Science, Adv. Cryptology-Eupocrypt’, Berlin, Germany, 547, pp. 153-159.

  12. Linardatos, D. and Kalouptsidis, N., (2002) , Synthesis of minimal cost nonlinear feedback shift registers, Signal Process, 82(2), pp. 157-176.

  13. Rizomiliotis, P. and Kalouptsidis, N., (2005) , Results on the nonlinear span of binary sequences, IEEE Transactions on Information Theory, 51(4), pp. 1555-5634.

  14. Limniotis, K., Kolokotronis, N., and Kalouptsidis, N., (2007) , On the nonlinear complexity and Lempel-Ziv complexity of finite length sequences, IEEE Transactions on Information Theory, 53(11), pp. 4293-4302.

  15. Dubrova, E., (2013) , A scalable method for constructing Galois NLFSRs with period 2n-1 using cross-join pairs, IEEE Transactions on Information Theory, 59(1), pp. 703-709.

  16. Mykkeltveit, J., Siu, M.-K., and Tong, P., (1979) , On the cyclic structure of some nonlinear shift register sequences, Inform. and Control, 43, pp. 202-215.

  17. Carlet, C., Boolean functions for cryptography and error correcting codes, in: Crama, Y., Hammer, P.L. (eds.), Boolean Methods and Models, Cambridge University Press, http://www- rocq.inria.fr/secret/Claude.Carlet/ chap-fcts-Bool.pdf.

  18. Knuth, D., (1969) , The Art of Computer Programming. Vol. II. Seminumerical Algorithms, USA, Commonwealth of Massachusetts: Addison-Wesley, 634 p.

  19. Flye-Sainte Marie С. , Solution to question number 48, l'Intermediaire des Mathematiciens, 1894, 1, pp. 107-110.

  20. de Bruijn, N.G., (1946) , A combitorial problem, Nederl. Akad. Wetensch. Proc. 49, pp. 758-764.

  21. Fredricksen, H., (1982) , A survey of full length nonlinear shift register cycle algorithm, SIAM Review, 24(2), pp. 195-221.

  22. Mayhew, G.L. and Golomb, S.W., (1992) , Characterizations of generators for modified de Bruijn sequences, Advances in applied mathematics, 13(4), pp. 454-461 https://www.sciencedirect.com/ science/article/pii/019688589290021N.

  23. Berlekamp, E.R., (1968) , Algebraic Coding Theory, McGraw-Hill, NY, 474 p.

  24. McWilliams, F.J. and Sloane, N.J., (1978) , The Theory of Error-Correcting Codes, North-Holland, 762 p.

  25. Mayhew, G.L. and Golomb, S.W., (1990) , Linear spans of modified de Bruijn sequences, IEEE Trans. Inform. Theory, 36(5), pp. 1166-1167.